# SDR HNAA0600018

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 24,306 hours, 39,604 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BR63031023
- Condition: Burned
- Location: Overhead Light
- Part time: 24,306 hours, 39,604 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERHEAD LIGHT AT ROW 3 LEFT SIDE IS SMOKING.  FOUND LAMP CARRIER DAMAGED, DEACTIVATED IAW SPECIAL PROCEDURES 33.1.
